Alert archive / Kansas / Freeze Warnings in 2013

Freeze Warning 2, NWS Topeka, KS

April 19, 201323 counties in Kansas

NWS Topeka, KS issued this freeze warning at Apr 19, 2013, 3:46 AM CDT for 23 counties in Kansas. It took effect at Apr 20, 2013, 12:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 19, 2013, 3:46 AM CDT (08:46 UTC)
In effect from
Apr 20, 2013, 12:00 AM CDT
Expired
Apr 20, 2013, 8:00 AM CDT
In force
8 hr
Issued by
NWS Topeka, KS
All 23 counties

Anderson County, KS, Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 8.8 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2013-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2013-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -129 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
951 m above ground
0-6 km bulk shear
110 kt
0-1 km storm-relative helicity
-129 m²/s²
0-3 km storm-relative helicity
-122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WWUS73 KTOP 190846
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
346 AM CDT FRI APR 19 2013

KSZ008>012-020>024-026-034>040-054>056-058-059-191400-
/O.NEW.KTOP.FZ.W.0002.130420T0500Z-130420T1300Z/
/O.CON.KTOP.FZ.W.0001.000000T0000Z-130419T1300Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...
LAWRENCE...EMPORIA...OTTAWA
346 AM CDT FRI APR 19 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SATURDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS
MORNING. 

* TIMING...TEMPERATURES AT OR BELOW FREEZING WILL CONTINUE THROUGH
  8 AM THIS MORNING. TEMPERATURES WILL DROP BELOW FREEZING AFTER
  MIDNIGHT TONIGHT IN NORTH CENTRAL...NORTHEAST AND EAST CENTRAL
  KANSAS.

* TEMPERATURE...TEMPERATURES WILL REMAIN BELOW FREEZING THROUGH 8
  AM THIS MORNING. OVERNIGHT TONIGHT LOWS OF 28 TO 32 DEGREES ARE
  EXPECTED.

* IMPACTS...THE COLD TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH 
  AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED 
  PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT 
  INSIDE AWAY FROM THE COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS HAZARDOUS FREEZING CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

&&

$$
4 follow-up statements
330 
WWUS73 KTOP 191400
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
900 AM CDT FRI APR 19 2013

KSZ008>012-020>024-026-034>040-054>056-058-059-192200-
/O.CON.KTOP.FZ.W.0002.130420T0500Z-130420T1300Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...
LAWRENCE...EMPORIA...OTTAWA
900 AM CDT FRI APR 19 2013

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SATURDAY. 

* TIMING...TEMPERATURES AT OR BELOW FREEZING WILL CONTINUE 
  THROUGH 8 AM THIS MORNING. TEMPERATURES WILL DROP BELOW 
  FREEZING AFTER MIDNIGHT TONIGHT IN NORTH CENTRAL...NORTHEAST 
  AND EAST CENTRAL KANSAS. 

* TEMPERATURE...TEMPERATURES WILL REMAIN BELOW FREEZING THROUGH 
  8 AM THIS MORNING. OVERNIGHT TONIGHT LOWS OF 28 TO 32 DEGREES 
  ARE EXPECTED. 

* IMPACTS...THE COLD TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH 
  AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED 
  PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT 
  INSIDE AWAY FROM THE COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS HAZARDOUS FREEZING CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

&&

$$
545 
WWUS73 KTOP 192013
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
313 PM CDT FRI APR 19 2013

KSZ008>012-020>024-026-034>040-054>056-058-059-201000-
/O.CON.KTOP.FZ.W.0002.130420T0500Z-130420T1300Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...
LAWRENCE...EMPORIA...OTTAWA
313 PM CDT FRI APR 19 2013

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SATURDAY. 

* TIMING...TEMPERATURES WILL DROP TO OR BELOW FREEZING DURING THE
  OVERNIGHT HOURS FRIDAY NIGHT INTO EARLY SATURDAY MORNING. THE
  COLDEST PART OF THE NIGHT WILL BE AROUND 6 AM...JUST BEFORE
  SUNRISE...WHEN TEMPERATURES WILL RANGE BETWEEN 28 AND 32
  DEGREES.

* TEMPERATURE...TEMPERATURES WILL REMAIN BELOW FREEZING THROUGH 
  8 AM SATURDAY MORNING. OVERNIGHT TONIGHT LOWS OF 28 TO 32 DEGREES 
  ARE EXPECTED. 

* IMPACTS...THE COLD TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH 
  AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED 
  PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT 
  INSIDE AWAY FROM THE COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS HAZARDOUS FREEZING CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

&&

$$
764 
WWUS73 KTOP 200829
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
329 AM CDT SAT APR 20 2013

KSZ008>012-020>024-026-034>040-054>056-058-059-201300-
/O.CON.KTOP.FZ.W.0002.000000T0000Z-130420T1300Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...
LAWRENCE...EMPORIA...OTTAWA
329 AM CDT SAT APR 20 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

* TIMING...TEMPERATURES WILL REMAIN BELOW OR NEAR 32 DEGREES
  THROUGH 8 AM THIS MORNING.

* TEMPERATURE...TEMPERATURES WILL REMAIN BELOW OR NEAR FREEZING
  THROUGH 8 AM THIS MORNING. 

* IMPACTS...THE COLD TEMPERATURES COULD KILL SENSITIVE VEGETATION.
  THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO
  PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT
  OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS HAZARDOUS FREEZING CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

&&

$$
336 
WWUS73 KTOP 201300
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
800 AM CDT SAT APR 20 2013


KSZ008>012-020>024-026-034>040-054>056-058-059-201400-
/O.EXP.KTOP.FZ.W.0002.000000T0000Z-130420T1300Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...
LAWRENCE...EMPORIA...OTTAWA
800 AM CDT SAT APR 20 2013

...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING. 

TEMPERATURES ACROSS THE AREA ARE BEGINNING TO INCREASE INTO THE
MIDDLE 30S. THEREFORE THE FREEZE WARNING WILL BE ALLOWED TO
EXPIRE AT 8 AM CDT.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this freeze warning went out at Apr 18, 11:48 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Apr 18, 11:48 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
1148 PM CDT THU APR 18 2013

...UPDATED FOR AVIATION...

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 334 PM CDT THU APR 18 2013

AS OF 20Z...THE SURFACE LOW ASSOCIATED WITH YESTERDAY'S STORM SYSTEM
WAS SITUATED OVER EASTERN IOWA WITH A STRONG PRESSURE GRADIENT IN
PLACE ON THE WEST SIDE OF THE SYSTEM. THIS PRESSURE GRADIENT BROUGHT
GUSTY NORTHWESTERLY WINDS TO THE FORECAST AREA THIS AFTERNOON AND
WILL PERSIST INTO THE EVENING HOURS. THE ASSOCIATED UPPER LEVEL
TROUGH WAS POSITIONED OVER THE NORTHERN AND CENTRAL PLAINS...AND
WILL CONTINUE TO LIFT NORTHEASTWARD TOWARD THE GREAT LAKES REGION
TONIGHT INTO FRIDAY. AS THIS WAVE LIFTED TO THE NORTH TODAY...LIGHT SNOW
WAS BEING REPORTED ACROSS SOUTHERN NEBRASKA AND CLIPPED PORTIONS OF
EXTREME NORTH CENTRAL KANSAS. MOST OF THIS LIGHT PRECIPITATION HAD
LIFTED NORTH OF THE CWA BY EARLY AFTERNOON...HOWEVER A FEW
FLURRIES ARE STILL POSSIBLE THROUGH THE REMAINDER OF THE
AFTERNOON. AS THIS UPPER LEVEL TROUGH SHIFTS EASTWARD AND STRONG
NORTHWESTERLY FLOW PERSISTS OVER THE NORTHERN AND CENTRAL
PLAINS...MUCH COLDER AIR WILL BE ADVECTED INTO THE REGION THIS
EVENING. SURFACE WINDS WILL DIMINISH SOME OVERNIGHT WITH CLOUDS
GRADUALLY CLEARING OUT THROUGH FRIDAY MORNING...SO EXPECT
OVERNIGHT LOWS TO PLUMMET INTO THE MIDDLE 20S TO LOWER 30S. AS A
RESULT...A FREEZE WARNING IS IN EFFECT FOR THE ENTIRE FORECAST
AREA FOR TONIGHT.

HIGH PRESSURE WILL BEGIN TO SPILL SOUTH ACROSS THE NORTHERN AND
CENTRAL PLAINS ON FRIDAY WITH SKIES BECOMING MOSTLY SUNNY THROUGH
THE DAY. DESPITE THE BREEZY WEST NORTHWESTERLY WINDS...THE SUNNY
SKIES SHOULD HELP TEMPERATURES PEAK INTO THE LOW/MID 50S.
HOWEVER...THESE CONDITIONS ARE AT LEAST 10F DEGREES BELOW THE
SEASONAL NORMALS...WHICH ARE SUPPOSED TO BE AROUND THE MID/UPPER
60S.

HENNECKE

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 334 PM CDT THU APR 18 2013

SATURDAY THROUGH SUNDAY WILL BE MAINLY DRY. THE FORECAST FOCUS IS
INITIALLY ON TEMPERATURES AND SUB-FREEZING POTENTIAL...AND THEN ON
LOW END PRECIP CHANCES WITH A WEAK SHORT WAVE PASSAGE. A STRONGER
STORM SYSTEM THEN IMPACTS THE AREA MONDAY INTO TUESDAY WITH
ANOTHER SHOT OF RATHER COLD AIR.

SURFACE HIGH PRESSURE WILL CROSS THE FORECAST AREA FRIDAY NIGHT AND
BE LOCATED IN EASTERN MISSOURI BY SATURDAY MORNING. GIVEN THE TIMING
OF THE SURFACE HIGH...EXPECT THE BOUNDARY LAYER TO DECOUPLE QUITE
NICELY ESPECIALLY IN EASTERN KANSAS WITH WINDS BECOMING VERY LIGHT.
CLOUDS SHOULD ALSO HOLD OFF...ESPECIALLY EAST...UNTIL NEAR SUNRISE
WHEN MID LEVEL MOISTURE BUILDS IN. THIS SHOULD ALLOW TEMPS TO DROP
OFF QUITE NICELY WITH THE MAIN UNCERTAINTY LYING IN WHETHER CLOUD
COVER BUILDS IN EARLIER OR SOUTHERLY RETURN FLOW MIXES THE BOUNDARY
LAYER EARLIER IN THE NIGHT. EITHER OF THESE SCENARIOS WOULD LEAD TO
WARMER LOWS. AT THIS TIME...SUSPECT SUB FREEZING TEMPS AT LEAST IN
NORTHEAST KANSAS WITH AT LEAST SOME POTENTIAL FOR THIS IN THE WHOLE
AREA IF THE SITUATION PLAYS OUT FAVORABLY FOR COLD TEMPS. THE RETURN
FLOW WILL INCREASE NICELY FOR SATURDAY INTO SUNDAY IN ADVANCE OF A
PAIR OF UPPER TROUGHS. THIS WILL BRING WARM ADVECTION FOR THE
WEEKEND WITH HIGHS EXPECTED TO CLIMB INTO THE 60S. THE FIRST WEAK
TROUGH WILL MOVE OVER THE PLAINS ON SUNDAY WITH SOME SLIGHT CHANCES
FOR SHOWERS AND THUNDERSTORMS LATE SATURDAY NIGHT INTO SUNDAY NIGHT.
THESE CHANCES ARE MAINLY DRIVEN BY MODERATE UPPER LEVEL FORCING AND
WEAK INSTABILITY...BUT ARE MITIGATED BY WHAT SHOULD BE LACKING
BOUNDARY LAYER MOISTURE PROFILES.

A MORE SIGNIFICANT UPPER TROUGH IS FORECAST WITH FAIRLY STRONG MODEL
CONFIDENCE TO IMPACT THE AREA FROM MONDAY INTO TUESDAY. THE MAIN
TROUGH WILL HAVE A POSITIVE TILT WHILE LEAD SHORT WAVES EJECT IN
ADVANCE OF THE MAIN TROUGH. CURRENT INDICATIONS ARE THAT MOIST
SOUTHERLY FLOW WILL BE IN PLACE OVER THE AREA FOR A GOOD PART OF
MONDAY BEFORE ONE OF THE LEAD SHORT WAVES PUSHES A COLD FRONTAL
SURGE WELL INTO SOUTHEAST KANSAS MONDAY EVENING. EXPECT
THUNDERSTORMS ALONG AND AHEAD OF THIS FRONT...AND PERHAPS SOME
ELEVATED STORMS BEHIND THE FRONT. INSTABILITY APPEARS MEAGER AT THIS
TIME OWING TO PLENTY OF CLOUD COVER AND LIMITED TEMPERATURES. THE
COLD FRONT WILL BE QUITE STRONG...WITH SUB FREEZING 850 TEMPS
OVERSPREADING THE AREA IN ITS WAKE...AND ONCE AGAIN LIGHT SNOW
APPEARS POSSIBLE IN THE COLDER AREAS WITH THE BEST CHANCES IN NORTH
CENTRAL KANSAS. WILL THEN SEE FREEZING TEMPERATURES POSSIBLE ONCE
AGAIN ON WEDNESDAY MORNING AS THIS STORM SYSTEM CLEARS THE AREA.
COLDER THAN NORMAL TEMPS PERSIST THROUGH THE REMAINDER OF THE
FORECAST WITH A SLOW WARMING TREND.

BARJENBRUCH

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1146 PM CDT THU APR 18 2013

EXPECT VFR CONDITIONS FOR THE NEXT 24 HOURS. WINDS MAY DECREASE A
BIT TOWARDS SUNRISE BUT WILL PICK UP AGAIN DURING THE MID MORNING
HOURS AND THROUGH THE AFTERNOON HOURS FROM THE NORTHWEST. WINDS
WILL BECOME LIGHT AND VARIABLE AFTER SUNSET FRIDAY.

GARGAN

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING UNTIL 8 AM CDT FRIDAY FOR KSZ008>012-020>024-026-
034>040-054>056-058-059.

&&

SHORT TERM...HENNECKE
LONG TERM...BARJENBRUCH
AVIATION...GARGAN
Hazardous weather outlook, Apr 18, 4:46 AM CDT, 23 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
446 AM CDT THU APR 18 2013

KSZ008>012-020>024-026-034>040-054>056-058-059-191000-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
446 AM CDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

TEMPERATURES BELOW FREEZING IN THE MIDDLE 20S TO NEAR 30 ARE
EXPECTED TONIGHT. A FREEZE WARNING HAS BEEN ISSUED FOR THE ENTIRE
OUTLOOK AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

TEMPERATURES ARE EXPECTED TO DIP DOWN INTO THE LOWER 30S FRIDAY
NIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY INTO MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

Nearby

Freeze Warnings in Kansas, 2013Every freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.